# SDR HNAA2014041000125

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 47,330 hours, 55,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN FLIGHT DECK, GROUND RAN ACFT,  EXERCISED ACFT AND D/C POWER,  NO ABNORMAL ODORS FOUND AT THIS TIME.  OK FOR SERVICE.
